# SDR SWAA2020090209378

- Difficulty date: August 18, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241EF HAS DAMAGE 22' FROM AFT EDGE; SPANNING THE WIDTH OF PANEL.  MARKED / REPAIRED CABIN FLOORBOARD PANEL 241EF 22' FROM AFT EDGE SPANNING WIDTH OF PANEL AS MARKED IAW B737 SRM 53-00-50-2R-1 REV 70 AND B737 SRM 53-00-50-2R-0 REV 70
